# SDR CA190319008

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,282 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 2058403
- Condition: Loose
- Location: Mlg Control
- Part time: 22,331 hours
- Component: Lg Control, Eaton
- Component part number: 1013841377
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDING GEAR WOULD NOT EXTEND. APPROACH WAS ABORTED AND FLIGHT CREW COMPLETED AN EMERGENCY EXTENSION. FOUND ELECTRICAL CONNECTOR ON THE LANDING GEAR CONTROL ASSEMBLY TO BE LOOSE. AFTER CONNECTOR TIGHTENED THE LANDING GEAR SYSTEM TESTED SERVICEABLE. THE CONNECTOR IS OF POOR DESIGN FOR SUCH A CRITICAL SYSTEM. THE CONNECTOR IS PLASTIC AND HAS A WEAK LOCKING DETENT BY DESIGN. THE CONNECTOR ALSO HAS NO PROVISIONS FOR LOCKWIRE.
